# SDR DL72S000702

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,555 hours, 40,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 274703889
- Part serial: BN1055
- Condition: Cracked
- Location: Le Slat Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXT SKIN CRACKED AT RIB ATTACH FASTENER HOLES 8.5 INCHES FROM I/B END.  REPAIRED PER MM 57-54-0 FIG 801.
